{"id":4832771407972,"title":"Sunmark Aspirin Adult Low Dose Chewable Cherry 36 tabs by Sunmark","handle":"sunmark-aspirin-adult-low-dose-chewable-cherry-102937","description":"\u003cstrong\u003eProduct Description\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e \u003cul type=\"disc\"\u003e\n \u003cli\u003ePain Reliever \u003c\/li\u003e\n \u003cli\u003eAdult Low Dose\u003c\/li\u003e\n\u003c\/ul\u003e\n \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eProduct Benefits\u003c\/strong\u003e\u003cbr\u003e\n\t\u003cbr\u003e \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e \u003cdiv class=\"prodSupCls\"\u003e\n\u003ctable width=\"100%\" cellspacing=\"0\" cellpadding=\"3\"\u003e\n \n\n \u003ctr\u003e\n \u003ctd colspan=\"3\"\u003e\n\u003cstrong\u003eActive Ingredients: \u003c\/strong\u003eEach Tablet: Aspirin 81 mg\u003c\/td\u003e\n \u003c\/tr\u003e\n \u003ctr\u003e\n \u003ctd width=\"300%\" colspan=\"3\"\u003e\n\u003cstrong\u003eInactive Ingredients:\u003c\/strong\u003eD\u0026amp;C Red No. 27 Aluminum Lake; Dextrose Excipient; FD\u0026amp;C Red No. 40 Lake; Flavors; Saccharin Sodium; Starch\u003c\/td\u003e\n \u003c\/tr\u003e\n \u003ctr\u003e\n \n \u003c\/tr\u003e\n\u003c\/table\u003e\n\u003c\/div\u003e\n\n\t\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eSuggestions\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e Drink a full glass of water with each dose. Do not exceed recommended dosage. Adults and children 12 years and over: Take 4-8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: Ask a doctor. Store at 20-25 degrees C (68-77 degrees F). \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eSpecial Note\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e\n\t\n\t\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eWarnings\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel fain, vomit blood, have bloody or black stools; have stomach pain that does not get better; pain gets worse or lasts for more than 10 days; redness or swelling is present; new symptoms appear; ringing in the ears or a loss of hearing occurs. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.\n \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003e Disclaimers:\u003cbr\u003e\u003c\/strong\u003e\u003cstrong\u003e\u003cbr\u003e\u003c\/strong\u003e1. HerbsPro.com offers nationally branded products that are produced according to \n\t\t\t\t\t\t\t\tmanufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.\n\t\t\t\t\t\t\t\t\u003cspan data-mce-fragment=\"1\"\u003e\u003c\/span\u003e\u003cp\u003e\u003cspan data-mce-fragment=\"1\"\u003e2. California Proposition 65 WARNING\u003ci data-mce-fragment=\"1\"\u003e:\u003c\/i\u003e\u003cspan data-mce-fragment=\"1\"\u003e Some products on this website \n\t\t\t\t\t\t\t\tcontains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product\n\t\t\t\t\t\t\t\t\u003c\/span\u003e\u003cspan data-mce-fragment=\"1\"\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\u003cp\u003e\u003cspan data-mce-fragment=\"1\"\u003e3. The statements made or products sold through this site have not been \n\t\t\t\t\t\t\t\tevaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any \n\t\t\t\t\t\t\t\tdisease. \u003ca data-mce-fragment=\"1\" href=\"https:\/\/herbspro-us.myshopify.com\/pages\/healthcare-disclaimer\" data-mce-href=\"https:\/\/herbspro-us.myshopify.com\/pages\/healthcare-disclaimer\"\u003e\u003cu data-mce-fragment=\"1\"\u003eRead More\u003c\/u\u003e\u003c\/a\u003e\u003c\/span\u003e\u003c\/p\u003e","published_at":"2020-09-18T18:10:37-07:00","created_at":"2020-09-16T10:40:42-07:00","vendor":"Sunmark","type":"Analgesics","tags":["6_to_8_days","analgesics","Brand_Sunmark","Health and Fitness","Health\u0026Fitness","MAS_OTC_Pain Relief","MAS_Over the Counter","New_MAS","OTC_Analgesics","Over-The-Counters (Otc)","OverCounters","sunmark"],"price":141,"price_min":141,"price_max":141,"available":false,"price_varies":false,"compare_at_price":228,"compare_at_price_min":228,"compare_at_price_max":228,"compare_at_price_varies":false,"variants":[{"id":32870050365540,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"102937","requires_shipping":true,"taxable":true,"featured_image":null,"available":false,"name":"Sunmark Aspirin Adult Low Dose Chewable Cherry 36 tabs by Sunmark","public_title":null,"options":["Default Title"],"price":141,"weight":23,"compare_at_price":228,"inventory_management":"shopify","barcode":"010939276339"}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/102937_3d87cd3a-36d8-4523-a70a-93a1ef0e62d0.jpg?v=1603243810"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/102937_3d87cd3a-36d8-4523-a70a-93a1ef0e62d0.jpg?v=1603243810","options":["Title"],"media":[{"alt":null,"id":8726858694756,"position":1,"preview_image":{"aspect_ratio":1.0,"height":500,"width":500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/102937_3d87cd3a-36d8-4523-a70a-93a1ef0e62d0.jpg?v=1603243810"},"aspect_ratio":1.0,"height":500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0196\/7092\/5412\/products\/102937_3d87cd3a-36d8-4523-a70a-93a1ef0e62d0.jpg?v=1603243810","width":500}],"content":"\u003cstrong\u003eProduct Description\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e \u003cul type=\"disc\"\u003e\n \u003cli\u003ePain Reliever \u003c\/li\u003e\n \u003cli\u003eAdult Low Dose\u003c\/li\u003e\n\u003c\/ul\u003e\n \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eProduct Benefits\u003c\/strong\u003e\u003cbr\u003e\n\t\u003cbr\u003e \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eIngredients\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e \u003cdiv class=\"prodSupCls\"\u003e\n\u003ctable width=\"100%\" cellspacing=\"0\" cellpadding=\"3\"\u003e\n \n\n \u003ctr\u003e\n \u003ctd colspan=\"3\"\u003e\n\u003cstrong\u003eActive Ingredients: \u003c\/strong\u003eEach Tablet: Aspirin 81 mg\u003c\/td\u003e\n \u003c\/tr\u003e\n \u003ctr\u003e\n \u003ctd width=\"300%\" colspan=\"3\"\u003e\n\u003cstrong\u003eInactive Ingredients:\u003c\/strong\u003eD\u0026amp;C Red No. 27 Aluminum Lake; Dextrose Excipient; FD\u0026amp;C Red No. 40 Lake; Flavors; Saccharin Sodium; Starch\u003c\/td\u003e\n \u003c\/tr\u003e\n \u003ctr\u003e\n \n \u003c\/tr\u003e\n\u003c\/table\u003e\n\u003c\/div\u003e\n\n\t\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eSuggestions\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e Drink a full glass of water with each dose. Do not exceed recommended dosage. Adults and children 12 years and over: Take 4-8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: Ask a doctor. Store at 20-25 degrees C (68-77 degrees F). \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eSpecial Note\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e\n\t\n\t\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003eWarnings\u003c\/strong\u003e\u003cbr\u003e\u003cbr\u003e Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel fain, vomit blood, have bloody or black stools; have stomach pain that does not get better; pain gets worse or lasts for more than 10 days; redness or swelling is present; new symptoms appear; ringing in the ears or a loss of hearing occurs. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.\n \u003cbr\u003e\u003cbr\u003e\u003cstrong\u003e Disclaimers:\u003cbr\u003e\u003c\/strong\u003e\u003cstrong\u003e\u003cbr\u003e\u003c\/strong\u003e1. HerbsPro.com offers nationally branded products that are produced according to \n\t\t\t\t\t\t\t\tmanufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.\n\t\t\t\t\t\t\t\t\u003cspan data-mce-fragment=\"1\"\u003e\u003c\/span\u003e\u003cp\u003e\u003cspan data-mce-fragment=\"1\"\u003e2. California Proposition 65 WARNING\u003ci data-mce-fragment=\"1\"\u003e:\u003c\/i\u003e\u003cspan data-mce-fragment=\"1\"\u003e Some products on this website \n\t\t\t\t\t\t\t\tcontains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product\n\t\t\t\t\t\t\t\t\u003c\/span\u003e\u003cspan data-mce-fragment=\"1\"\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\u003cp\u003e\u003cspan data-mce-fragment=\"1\"\u003e3. The statements made or products sold through this site have not been \n\t\t\t\t\t\t\t\tevaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any \n\t\t\t\t\t\t\t\tdisease. \u003ca data-mce-fragment=\"1\" href=\"https:\/\/herbspro-us.myshopify.com\/pages\/healthcare-disclaimer\" data-mce-href=\"https:\/\/herbspro-us.myshopify.com\/pages\/healthcare-disclaimer\"\u003e\u003cu data-mce-fragment=\"1\"\u003eRead More\u003c\/u\u003e\u003c\/a\u003e\u003c\/span\u003e\u003c\/p\u003e"}

Sunmark Aspirin Adult Low Dose Chewable Cherry 36 tabs by Sunmark

List Price †: $2.28
Our Price: $1.41
You Save: 38% Off
Product Description

  • Pain Reliever
  • Adult Low Dose


Product Benefits



Ingredients

Active Ingredients: Each Tablet: Aspirin 81 mg
Inactive Ingredients:D&C Red No. 27 Aluminum Lake; Dextrose Excipient; FD&C Red No. 40 Lake; Flavors; Saccharin Sodium; Starch


Suggestions

Drink a full glass of water with each dose. Do not exceed recommended dosage. Adults and children 12 years and over: Take 4-8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: Ask a doctor. Store at 20-25 degrees C (68-77 degrees F).

Special Note



Warnings

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel fain, vomit blood, have bloody or black stools; have stomach pain that does not get better; pain gets worse or lasts for more than 10 days; redness or swelling is present; new symptoms appear; ringing in the ears or a loss of hearing occurs. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Disclaimers:

1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More

Brand: Sunmark
SKU: 102937
UPC: 010939276339
Weight: 0.05 lb
Notify Me When Available
Maximum quantity available reached.
Product Description

  • Pain Reliever
  • Adult Low Dose


Product Benefits



Ingredients

Active Ingredients: Each Tablet: Aspirin 81 mg
Inactive Ingredients:D&C Red No. 27 Aluminum Lake; Dextrose Excipient; FD&C Red No. 40 Lake; Flavors; Saccharin Sodium; Starch


Suggestions

Drink a full glass of water with each dose. Do not exceed recommended dosage. Adults and children 12 years and over: Take 4-8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: Ask a doctor. Store at 20-25 degrees C (68-77 degrees F).

Special Note



Warnings

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel fain, vomit blood, have bloody or black stools; have stomach pain that does not get better; pain gets worse or lasts for more than 10 days; redness or swelling is present; new symptoms appear; ringing in the ears or a loss of hearing occurs. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Disclaimers:

1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More

*SHIPPING: Most Orders are Shipped within 4-5 Business Days

†LIST PRICES: Often pricing of an item on this site is provided in terms of a discount to a List Price, Read More  

Product Description

  • Pain Reliever
  • Adult Low Dose


Product Benefits



Ingredients

Active Ingredients: Each Tablet: Aspirin 81 mg
Inactive Ingredients:D&C Red No. 27 Aluminum Lake; Dextrose Excipient; FD&C Red No. 40 Lake; Flavors; Saccharin Sodium; Starch


Suggestions

Drink a full glass of water with each dose. Do not exceed recommended dosage. Adults and children 12 years and over: Take 4-8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years: Ask a doctor. Store at 20-25 degrees C (68-77 degrees F).

Special Note



Warnings

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel fain, vomit blood, have bloody or black stools; have stomach pain that does not get better; pain gets worse or lasts for more than 10 days; redness or swelling is present; new symptoms appear; ringing in the ears or a loss of hearing occurs. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Disclaimers:

1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More